Discussions By Condition: Kidney conditions

intestinal tightness, back pain, et al

Posted In: Kidney conditions 0 Replies
  • Posted By: Anonymous
  • December 14, 2007
  • 09:12 PM


I'm a 26 yr old male. I've had a ***l of month with various symptoms that bring significant discomfort but aren't debilitating. A urologist thought I had chronic prostatitis and gave me 2 weeks of cipro (anti-biotic) after I showed up complaining of pain in my left buttocks that would get progressively worse during the daytime.

While taking the anit-biotic (so about 3 weeks ago) I experienced tightness in my abdomen after meals + mild diarrhea each morning

Since finishing the anti-biotic I had a few days of bad diarrhea but the buttocks pain is now gone. In its place I have other symptoms that are much more bothersome.

* tightness in abdomen after meals (still)
* dry sensation in throat (makes me swallow a lot) also occasional pain in neck
* back pain
* mild sweating at night on back of neck
* i wake in the morning with discomfort in my stomach and gas
* discomfort in chest that comes and goes

When I went for a check up with the urologist he found some inflammation in my kidneys so I'm going for a kidney ultrasound next week. Since this checkup my symptoms have gotten much worse, the back pain in particular. I'm really confused about what's happening to me and pretty scared since I don't think I or my docs know what's going on.

I'm grateful for anyone's thoughts.


Reply Flag this Discussion
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?